On existence and uniqueness of the solution of certain boundary problems for degenerating elliptic equations of second order
Doklady Akademii Nauk, Tome 163 (1965) no. 1, pp. 22-25
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_1_a3,
author = {V. P. Glushko},
title = {On existence and uniqueness of the solution of certain boundary problems for degenerating elliptic equations of second order},
journal = {Doklady Akademii Nauk},
pages = {22--25},
year = {1965},
volume = {163},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_1_a3/}
}
TY - JOUR AU - V. P. Glushko TI - On existence and uniqueness of the solution of certain boundary problems for degenerating elliptic equations of second order JO - Doklady Akademii Nauk PY - 1965 SP - 22 EP - 25 VL - 163 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1965_163_1_a3/ LA - ru ID - DAN_1965_163_1_a3 ER -
V. P. Glushko. On existence and uniqueness of the solution of certain boundary problems for degenerating elliptic equations of second order. Doklady Akademii Nauk, Tome 163 (1965) no. 1, pp. 22-25. http://geodesic.mathdoc.fr/item/DAN_1965_163_1_a3/